Items where Subject is "Q Science > QA Mathematics"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: A | B | D | E | F | G | H | J | K | M | P | R | S | U
Number of items at this level: 37.

A

Ansari, Khursheed Jamal (2015) Approximation properties of some operators and their q-analogues. (Doctoral thesis). Aligarh Muslim University.

Arif Raza., Mohd (2015) Differential identities in rings and algebras. (Doctoral thesis). Aligarh Muslim University.

Ashraf, M. and Jabeen, A. (2017) Nonlinear generalized Lie triple derivation on triangular algebras. Communications in Algebra, 45 (10). pp. 4380-4395. ISSN 927872

Ashraf, M. and Parveen, N. (2017) (σ,τ)-∗-Jordan ideals in ∗-prime rings. Georgian Mathematical Journal. ISSN 1072947X

B

Bano, T. and Ur Rehman, N. (2017) Some identities on automorphisms in prime rings. Rendiconti del Circolo Matematico di Palermo, 66 (3). pp. 375-381. ISSN 0009725X

Begam., Firdhousi (2014) Transitive QTAG-modules and other structures. (Doctoral thesis). Aligarh Muslim University.

D

Dar, ., Nadeem Ahmad (2014) Study of additive mappings in Rings with involution. (Doctoral thesis). Aligarh Muslim University.

Dhara, B. and Mozumder, M.R. (2018) Some identities involving multiplicative generalized derivations in prime and semiprime rings. Boletim da Sociedade Paranaense de Matematica, 36 (1). pp. 25-36. ISSN 378712

E

Ebabdullah, Khalid (2013) On some I-Convergent sequence spaces. (Doctoral thesis). Aligarh Muslim University.

F

Farid., Mohammad (2014) Existence and Iterative approximation of common solution of generalized equilibrium problems,generalized variational inequality problems and fixed point problems. (Doctoral thesis). Aligarh Muslim University.

Fatima, Tanveer (2013) A Study of Geometry of submanifolds and submersions. (Doctoral thesis). Aligarh Muslim University.

G

Gupta,, Himanshu (2014) Well-Posedness and solution methods for certain variational inequalities. (Doctoral thesis). Aligarh Muslim University.

H

Herawati, E. and Supama, . and Mursaleen, M. and Nasution, M. (2018) Some Characterizations of Riesz- Valued Sequence Spaces Generated by an Order ϕ-Function. Numerical Functional Analysis and Optimization, 39 (1). pp. 38-46. ISSN 1630563

J

Jamal, Malik Rashid (2013) A Study of derivations in certain special classes of rings. (Doctoral thesis). Aligarh Muslim University.

K

Kazmi, K.R and Ali, R. (2017) Common solution to an equilibrium problem and a fixed point problem for an asymptotically quasi- ϕ -nonexpansive mapping in intermediate sense. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, 111 (3). pp. 877-889. ISSN 15787303

Kazmi, K.R. and Ali, R. and Furkan, M. (2017) Hybrid iterative method for split monotone variational inclusion problem and hierarchical fixed point problem for a finite family of nonexpansive mappings. Numerical Algorithms. pp. 1-29. ISSN 10171398

Kazmi, K.R. and Ali, R. and Furkan, M. (2018) Krasnoselski-Mann type iterative method for hierarchical fixed point problem and split mixed equilibrium problem. Numerical Algorithms, 77 (1). pp. 289-308. ISSN 10171398

Khan, Abdul Nadim (2014) Study of derivations in rings with involution. (Doctoral thesis). Aligarh Muslim University.

Khan, Nazneen (2014) On some i-convergent double sequence spaces. (Doctoral thesis). Aligarh Muslim University.

Khan, S and Riyasat, M. (2018) A note on q-bernoulli–euler polynomials. Advances in Intelligent Systems and Computing, 652. pp. 91-98. ISSN 21945357

Khan, S. and Riyasat, M. and Wani, S.A. (2017) On some classes of differential equations and associated integral equations for the Laguerre-Appell polynomials. Advances in Pure and Applied Mathematics. ISSN 18671152

Khan, Shahoor (2014) Study of some functional identities involving derivations in rings and Banach Algebras. (Doctoral thesis). Aligarh Muslim University.

Khan, Taqseer (2017) Approximation by some Positive Linear Operators. (Doctoral thesis). Aligarh Muslim University.

Khan, V.A and Khan, K. (2017) Hemi-slant submanifolds as warped products in a nearly Kaehler manifold. Mathematica Slovaca, 67 (3). pp. 759-772. ISSN 1399918

Khan, V.A. and Fatima, H. and Abdullah, S.A.A. and Alshlool, K.M.A.S. (2017) On paranorm BVσ I-convergent double sequence spaces defined by an Orlicz function. Analysis (Germany), 37 (3). pp. 157-167. ISSN 1744747

M

Milovanović, G.V and Mursaleen, M. and Nasiruzzaman, M. (2018) Modified Stancu type Dunkl generalization of Szász–Kantorovich operators. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, 112 (1). pp. 135-151. ISSN 15787303

Mohammad Hamdin., Khalid Ali (2014) Study of generalized derivations in rings. (Doctoral thesis). Aligarh Muslim University.

Mursaleen, M and Nasiruzzaman, M. (2017) Dunkl generalization of Kantorovich type Szász-Mirakjan operators via q-calculus. Asian-European Journal of Mathematics, 10 (4). ISSN 17935571

Mursaleen, M. and Nasiruzzaman, M. and Ashirbayev, N and Abzhapbarov, A. (2018) Higher order generalization of bernstein type operators defined by (p,q)-integers. Journal of Computational Analysis and Applications, 25 (5). pp. 817-829. ISSN 15211398

Mursaleen, M. and Raj, K. (2018) Sliding window convergence and lacunary statistical convergence for measurable functions via modulus function. Boletim da Sociedade Paranaense de Matematica, 36 (1). pp. 161-175. ISSN 378712

P

Park, C. and Movahednia, E. and Mosadegh, S.M.S.M. and Mursaleen, M. (2018) Riesz fuzzy normed spaces and stability of a lattice preserving functional equation. Journal of Computational Analysis and Applications, 24 (3). pp. 569-579. ISSN 15211398

R

Rababah,, Rami Kamal Ahmad (2016) A Study of some special type I-Convergent sequence spaces. (Doctoral thesis). Aligarh Muslim University.

Rizvi, Shuja Haider (2013) Iterative methods of solutions for certain classes of equilibrium problems, variatioanal inequality and fixed point problems. (Doctoral thesis). Aligarh Muslim University.

S

Shafiq, Mohd (2014) Study of certain I-convergent sequence spaces. (Doctoral thesis). Aligarh Muslim University.

Sharma, Anupam (2014) Study of Metrical coincidence and common fixed point theorems. (Doctoral thesis). Aligarh Muslim University.

Shujat, Faiza (2013) Commuting derivations of rings and their generalizations. (Doctoral thesis). Aligarh Muslim University.

U

uddin, Izhar (2014) Study of fixed point theorems in banach and CAT(O) Spaces. (Doctoral thesis). Aligarh Muslim University.

This list was generated on Mon Dec 17 02:50:27 2018 IST.